Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Stability and Bifurcation Analysis for a Predator-Prey Model with Crowley-Martin Functional Response

Year:    2025

Author:    Mengran Yuan, Na Wang

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 1–19

Abstract

This paper mainly focuses on the Gauze-type predator-prey model with Crowley-Martin functional response. The local stability of the equilibria is investigated by analyzing the characteristic equation and using the Routh-Hurwitz criterion. Besides, dynamic behavior has been studied by using the center manifold theorem and normal form theory. Finally, several numerical simulations not only verify the theoretical results of Hopf bifurcation but also display more interesting dynamical properties of the model.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2025.1

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 1–19

Published online:    2025-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    19

Keywords:    Predator-prey system Crowley-Martin functional response Hopf bifurcation center manifold theorem normal form theory.

Author Details

Mengran Yuan Email

Na Wang Email